# SDR CCJA201809105016

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N414WJ
- Make and model: Cessna 414A
- Aircraft serial: 414A0477
- Aircraft time: 3,452 hours
- Engine: Cont TSIO520NB
- Engine time: 6,366 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Collar
- Part number: UNKNOWN
- Condition: Spalled
- Location: Engine
- Component: Engine, Cont
- Component part number: TSIO520NB
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ENGINE AFTER OVERHAUL. AFTER THIRD START, THE PROPELLER FEATHERED. FOUND OIL TRANSFER COLLAR SPALLED/GROOVED. ENGINE HAD LESS THAN 3 MINUTES TOTAL TIME SINCE OVERHAUL WHEN THE PROPELLER FEATHERED.
